# SDR CALA2017121304428

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6129) MAIN AFT CABIN FLOOR HAT CHANNEL BETWEEN STA 16 60 AND STA 1680 BL0 HAS CORROSION ON UPPER SURFACE AT MULTIPLE AREAS. 209-52 REMOVED AND REPLACED FLOOR HAT CHANNEL AT MAIN CABIN STA 1660 AN D STA 1680, BL0 IN ACCORDANCE WITH B757-200 SRM 51-40-02 PG 2 D UE TO UPON FURTHER EVALUATION FOUND HAT CHANNEL AT 15% EXFOLIATE D AND OUT OF LIMITS IAW 757-200 SRM 53-00-51.
